Characteristics of orders based on choice function tool.
Rodríguez-Galiano, M.ª Isabel ; González Pachón, Jacinto
Extracta Mathematicae, Tome 16 (2001), p. 297-301 / Harvested from Biblioteca Digital de Matemáticas
Publié le : 2001-01-01
DMLE-ID : 1467
@article{urn:eudml:doc:38670,
     title = {Characteristics of orders based on choice function tool.},
     journal = {Extracta Mathematicae},
     volume = {16},
     year = {2001},
     pages = {297-301},
     zbl = {1067.91500},
     language = {en},
     url = {http://dml.mathdoc.fr/item/urn:eudml:doc:38670}
}
Rodríguez-Galiano, M.ª Isabel; González Pachón, Jacinto. Characteristics of orders based on choice function tool.. Extracta Mathematicae, Tome 16 (2001) pp. 297-301. http://gdmltest.u-ga.fr/item/urn:eudml:doc:38670/